×

Found 3,038 Documents (Results 1–100)

100
MathJax

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 07488493

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Application of the \(\bar\partial \)-dressing method to a \((2+1)\)-dimensional equation. (English. Russian original) Zbl 07483553

Theor. Math. Phys. 209, No. 3, 1717-1725 (2021); translation from Teor. Mat. Fiz. 209, No. 3, 465-474 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Numerical solution of the inverse boundary value heat transfer problem for an inhomogeneous rod. (Russian. English summary) Zbl 1484.80008

PDF BibTeX XML Cite
Full Text: DOI MNR

Riemann-Hilbert approach and \(N\)-soliton solutions of the generalized mixed nonlinear Schrödinger equation with nonzero boundary conditions. (English. Russian original) Zbl 1482.81014

Theor. Math. Phys. 209, No. 2, 1552-1578 (2021); translation from Teor. Mat. Fiz. 209, No. 2, 274-303 (2021).
PDF BibTeX XML Cite
Full Text: DOI

\( \bar\partial \)-dressing method for a few \((2+1)\)-dimensional integrable coupling systems. (English. Russian original) Zbl 1482.81040

Theor. Math. Phys. 208, No. 3, 1239-1255 (2021); translation from Teor. Mat. Fiz. 208, No. 3, 452-470 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software